Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have severe upper abdominal pain and loose motion. I used to take zofer md,pan 40 injections and deolic injection

i am having severe upper abdominal pain AND LOOSE MOTION , I used to take zofer MD, PAN 40 INJECTIONS AND SOMETIMES DECOLIC INJECTION. AN SOS TABLETS FOR THE PAIN TO GO SIMONE
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  514
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
you have upper abdominal pain...you should have
1. Tab aciloc (composition RANITIDINE) THREE TIMES A DAY FOR THREE DAYS
2. Cap Re kool ( rabeparazole + domperidone) morning 1 cap after brush for thre days
3. Tab metrogyl ( metronidazole ) three tims a day for loose motion
4. B complex capsule
5. megaldrate syrup three times 1 spoon
6. diclofenac sodium three times a day for abdominal pain

avoid-- onion, chilles, take apple, take juices

any information please mail me--- drmohitchourasiya@gmail.com
Dr. mohit chourasiya
dental surgeon
Answered: Sat, 9 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor